# SDR SCNA99051

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Engine: Pwa JT8D17R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 515107
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT AT APPROXIMATELY FL200, CREW OBSERVED LOW OIL PRESSURE LIGHT ON NR 2 ENGINE.  OIL PRESSURE DECAYED TO 15 PSI, QUANTITY WAS 2 QTS AND TEMPERATURE STAYED IN GREEN BAND.  ENGINE WAS SHUT DOWN AND SECURED PER COM PROCEDURES.  THE APPROACH AND LANDING WAS UNEVENTFUL.  REPLACED NR 2 ENGINE OIL PUMP AND SERVICED WITH OIL.  ENGINE RUN AND LEAK CHECKED OK.
